# SDR REXA2016092201851

- Difficulty date: September 22, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Part number: 601R134402
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 699AB IS CHAFED ACROSS THE CENTER.  REPLACED THE ACCESS PANEL IAW SRM 51-40-11-001-001-A01.
